MAUDE Adverse Event Report: NOAH MEDICAL CORP. GALAXY SYSTEM

NOAH MEDICAL CORP. GALAXY SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 04/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
System and bronchoscope manufacturing records were reviewed and found no issues associated with this case.The specific scope used could not be identified due to missing patient information and unavailable logs; therefore, manufacturing and video reviews could not be performed.The physician did not attribute the pneumothorax to the galaxy system and did not specify a cause.Based on available information, the pneumothorax is consistent with the known inherent risks of bronchoscopy and biopsy procedures.This complaint is reported due to the following conclusions: a pneumothorax was reported following a galaxy-assisted biopsy procedure.A pigtail catheter was inserted, and the patient was admitted for eight days.No malfunctions were reported.
 
Event or Problem Description
The pneumothorax was identified post-procedure, and a pigtail catheter was inserted.The patient was admitted for approximately one week and later recovered.No malfunctions were reported.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM
Manufacturer (Section D)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer Contact
patricia apps
2075 zanker road
san jose, CA 95131
MDR Report Key23650084
Report Number3021325287-2025-00057
Device Sequence Number18655754
Product Code EOQ
UDI-Device Identifier00850048825048
UDI-Public(01)00850048825048(11)231103
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite